# SDR TSAA9557136

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fasteners
- Condition: Loose
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FUEL LEAK AT LEFT WING INBOARD SKATE ANGLE FASTENERS.  REPAIRED PER ECO1699 DEV A.  AIRCRAFT RETURNED TO SERVICE.  (M)
